# SDR FDEA201704141200

- Difficulty date: April 14, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 43,548 hours, 22,511 cycles
- System (JASC): 2700 · Flight Control System
- Part: Droop Unit
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH POWER LEVERS EVEN THRUST, ACFT REQUIRED 1.5 DEGREES OR MORE, LEFT RUDDER TRIM.   ACFT  WANTED TO ROLL RT AT LEFT 1.5 DEG RUDDER TRIM, SLIP INDICATOR SHOWED ACFT REQUIRING MORE LEFT RUDDER TRIM.   NO SPOILER FLOAT NOTED.  ACFT SEEMS TO WANT TO   ROLL TO RIGHT.   AIRSPEED= 250, 300, 320, ALL SAME INDICATIONS,  ALT= 10,000, 18,000, 25,000,  ALL SAME INDICATIONS.  ADJUSTMENTED THE LT WING DIFFERENTIAL AND DROOP UNIT IAW AMM 27-10-00-05, STEP 2.
